Journal of East China Normal University(Natural Sc ›› 2010, Vol. 2010 ›› Issue (1): 39-43.

• Article • Previous Articles     Next Articles

On a matrix equality and its supplemental proof

YAMAMOTO Yusaku 1,LIN Ming-hua2,3   

  1. 1. Department of Computational Science and Engineering, Nagoya University,Aichi Nagoya 464-8603, Japan; 2. Department of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China;3. Department of Mathematics and Statistics, University of Regina, Regina,Saskatchewan S4S 0A2, Canada
  • Received:2009-05-03 Revised:2009-06-16 Online:2010-01-25 Published:2010-01-25
  • Contact: Yamamoto Yusaku

Abstract: In this paper, A problem about an equality of the generalized inverses of matrices, proposed by CHEN Xiao-juan and GUO Wen-bin, was solved. In the end, a simpler supplemental proof was also given.

Key words: matrix equality, rank, generalized inverse, matrix equality, rank

CLC Number: